# SDR U2RA2024042900006

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 69,623 hours, 17,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22952
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK EQUIPMENT NUMBER M10801 FAILED TEST. - REMOVED AND REPLACED BATTERY PACK PER AIRCRAFT MAINTENANCE MANUAL 33-51-07.
